RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 8–14 (Mi mz3162)  

Estimates from below for unbounded solutions of a quasilinear parabolic system of equations

V. A. Galaktionov, S. A. Posashkov

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (714 kB)

English version:
Mathematical Notes, 1990, 47:2, 111–116

Bibliographic databases:

UDC: 517.956
Received: 10.05.1989

Citation: V. A. Galaktionov, S. A. Posashkov, “Estimates from below for unbounded solutions of a quasilinear parabolic system of equations”, Mat. Zametki, 47:2 (1990), 8–14; Math. Notes, 47:2 (1990), 111–116

Citation in format AMSBIB
\Bibitem{GalPos90}
\by V.~A.~Galaktionov, S.~A.~Posashkov
\paper Estimates from below for unbounded solutions of a~quasilinear parabolic system of equations
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 8--14
\mathnet{http://mi.mathnet.ru/mz3162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048537}
\zmath{https://zbmath.org/?q=an:0712.35019}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 111--116
\crossref{https://doi.org/10.1007/BF01156818}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100018}


Linking options:
  • http://mi.mathnet.ru/eng/mz3162
  • http://mi.mathnet.ru/eng/mz/v47/i2/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020